Welcome to Pearl.com,
Thanks for choosing our site.
Well, coming to your problem of blurring of vision which is getting worse day by day by your own admission, you see this can be explained as an anti cholinergic side effect of imipramine and it's class of drugs that is TCA anti depressants. In fact i am surprised that you could tolerate this drug without having this side effect for years together as this is a common side effect of this drug which also often becomes the compelling reason for it's discontinuation.But this is unlikely to be glaucoma but is most likely an anti cholinergic side effect which in most cases is reversible after imipramine is stopped.
So, yes the blurring of vision is due to imipramine , so it needs to be stopped but by tapering it's dose gradually so as to prevent any withdrawal side effects which if occur, may then add
more to your current set of problems.
As far as rash over your feet , toes and arms are concerned they also seem to be the side effects of imipramine as it is known to cause these , although they like the blurred vision are also somewhat delayed to occur in your case, but their occurrence with the blurred vision are signs which your body is showing to you , referring to the body's inability to tolerate imipramine thereby suggesting it's withdrawal as a treatment modality.
You see imipramine has a tendency to disturb the normal levels of blood sugar in the body, that is it can either cause elevation or decline in blood sugar levels and this blood sugar level imbalance can result in night sweats and rapid heart beats, so i will suggest that you shall also get yourself consulted with your primary physician and get evaluated for blood sugar levels , fasting and post prandial levels both along with other routine check up.
So, basically speaking it is indeed impiramine which has lead to these cluster of symptoms , and once you get off this imipramine after discussing this with your prescribing doctor then all of these symptoms will subside on their own rendering you symptom free. And for future ask your doctor to choose either an ssri anti depressant like escitalopram or snri anti depressant like venlafaxine instead of a TCA like imipramine so as to avoid such anti cholinergic side effects which are typical of a TCA anti depressant drug.
I hope this helps..
Wish you all the best and speedy recovery..
Please kindly give me a positive rating if you are satisfied with the answer as only then will i be credited for my service.
Kindly use the reply button if you have any further query or doubt remaining to ask. I will be glad to help.